MathSciNet Relay Station
MathSciNet bibliographic data
MR2401415 (2009m:34004) 34A05 (26A33 70H03)
Baleanu, Dumitru; Trujillo, Juan J. On exact solutions of a class of fractional Euler-Lagrange equations. Nonlinear Dynam. 52 (2008), no. 4, 331–335.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement